MAUDE Adverse Event Report: LAKE REGION MEDICAL STREAMER ES, STR, 195-014

LAKE REGION MEDICAL STREAMER ES, STR, 195-014
Model Number 363724
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
When placing and manipulating the lv lead using the wire, the blue coating detached and pushed together.Only with great force and using a clamp the wire could be pulled out of the lead.
 
Additional Manufacturer Narrative
Complaint investigation underway and will be attached to this report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Complaint investigation form attached to this report.

Brand Name
STREAMER ES, STR, 195-014
Common Device Name
STREAMER ES, STR, 195-014
Manufacturer (Section D)
LAKE REGION MEDICAL
parkmore west business park,
galway, H91 C K22
EI  H91 CK22
Manufacturer (Section G)
LAKE REGION MEDICAL
lake region medical
parkmore west business park
galway, H91 C K22
EI   H91 CK22
Manufacturer Contact
amy carter
parkmore west business park
galway, ireland H91 C-K22
EI   H91 CK22
MDR Report Key20607782
Report Number3006010712-2024-00048
Device Sequence Number12627191
Product Code DQX
UDI-Device Identifier04035479126285
UDI-Public(01)04035479126285(17)271231(10)8804505
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K083094
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 12/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number363724
Device Catalogue Number363724 REV 16
Device Lot Number8804505
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/21/2024
Supplement Date Received by Manufacturer10/21/2024
Initial Report FDA Received Date11/05/2024
Supplement Report FDA Received Date12/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown